The Doctor Is In
The Doctor Is In!
Each month, Dr. Mary Jane Minkin answers menopause-related questions from our Facebook community. Those answers can be found here.
As a board-certified OB/GYN, professor at Yale and an accomplished author, Dr Minkin has extensive background in women’s health issues and has recommended Remifemin® for many years. Each month, she answers menopause-related questions submitted by women on the Remifemin Facebook page. Join the conversation on Facebook, and find her answers here.

July 2014 Q&A



Q. Sandra Dittman: My breast(sic) ache alot..Is that a side effect of peri or menopause?


Q. Pamela Kim Carten: I have hot flashes my mood swing our horrible I get angrier and so hot I get a headache with my hot flashes and I get dizzy and need a fan or aircondition.
separator
The material in this site is intended to be of general informational use and is not intended to constitute medical advice, probable diagnosis, or recommended treatments.
 
[x]
 
[x]
 
[x]
 
[x]